# SDR SWAA2023051849494

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 54,772 hours, 28,553 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Quantity
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF QUANTITY AND PRESSURE OF HYDRAULIC SYSTEM A MX DETERMINED FLUID LOSS WAS FROM RETURN FILTER BOWL A SYSTEM<
